# SDR DALA2023063005265

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 60,832 hours, 43,224 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9514 -GEAR/DE- THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC AFTER NOT BEING ABLE TO EXTINGUISH THE "NLG UNSAFE" INDICATION ON APPROACH. THE QRH WAS COMPLIED WITH AND COMMUNICATIONS WITH MCC WAS ESTABLISHED, BUT THE NOSE LANDING GEAR FAILED TO EXTEND. THE CREW MADE A SUCCESSFUL NOSE-GEAR-UP LANDING AND MAINTAINED RUNWAY CENTERLINE. THE PASSENGERS EVACUATED THE AIRCRAFT ONTO THE RUNWAY VIA BOTH FORWARD EXIT SLIDES. CORRECTIVE ACTION: MAINTENANCE IN PROGRESS. (LP #4636558)
